# SDR RAIA970226

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cable
- Part number: 14152060427
- Condition: Malfunctioned
- Location: Cargo Door
- Part time: 3,818 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DCA - FLT 7670 - MAIN BAGGAGE DOOR CAPTION ILLUMINATED.  MAINTENANCE REPLACED MAIN BAGGAGE DOOR CABLE AND SPRING ASSY. (M)
